Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2018: 1.19

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 15, Issue 1

Issues

Spinorial Yamabe Type Equations on S3 via Conley Index

Takeshi Isobe
  • Department of Mathematics Graduate School of Science and Engineering Tokyo Institute of Technology 2-12-1 Oh-okayama, Meguro-ku, Tokyo 152-8551, JAPAN
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2015-0103

Abstract

In this paper, we consider the existence of solutions to spinorial Yamabe type equations on S3 with a prescribed function H. We give a new condition about H under which at least one non-trivial solution exists. It is proved by a method based on Conley index theory applied to a reduced functional defined on a certain finite dimensional non-compact manifold. Our proof is also applicable to similar equations on Sm for all m ≥ 2.

Keywords: spinorial Yamabe equation; critical Sobolev exponent; variational method; Conley index

About the article

Received: 2013-09-16

Published Online: 2016-03-10

Published in Print: 2015-02-01


Citation Information: Advanced Nonlinear Studies, Volume 15, Issue 1, Pages 39–60, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2015-0103.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Takeshi Isobe
Calculus of Variations and Partial Differential Equations, 2019, Volume 58, Number 4
[2]
Takeshi Isobe
Journal of Fixed Point Theory and Applications, 2017, Volume 19, Number 2, Page 1315

Comments (0)

Please log in or register to comment.
Log in